Alert archive / Georgia / Red Flag Warnings in 2010

Red Flag Warning 33, NWS Atlanta, GA

October 18, 201096 counties in Georgia

NWS Atlanta, GA issued this red flag warning at Oct 18, 2010, 2:50 AM EDT for 96 counties in Georgia. It took effect at Oct 18, 2010, 1:00 PM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 18, 2010, 2:50 AM EDT (06:50 UTC)
In effect from
Oct 18, 2010, 1:00 PM EDT
Expired
Oct 18, 2010, 6:31 PM EDT
In force
6 hr
Issued by
NWS Atlanta, GA
All 96 counties

Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattahoochee County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Crisp County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Dodge County, GA, Dooly County, GA, Douglas County, GA, Emanuel County, GA, Fannin County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Glascock County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Houston County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Lumpkin County, GA, Macon County, GA, Madison County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Montgomery County, GA, Morgan County, GA, Murray County, GA, Muscogee County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Peach County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Pulaski County, GA, Putnam County, GA, Rockdale County, GA, Schley County, GA, Spalding County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Towns County, GA, Treutlen County, GA, Troup County, GA, Twiggs County, GA, Union County, GA, Upson County, GA, Walker County, GA, Walton County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, White County, GA, Whitfield County, GA, Wilcox County, GA, Wilkes County, GA, Wilkinson County, GA

The radar

The Atlanta radar (KFFC), 56 km from the middle of the area, began a volume at 06:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 6.8 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2010-10-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2010-10-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2426 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

421 
WWUS82 KFFC 180650
RFWFFC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
250 AM EDT MON OCT 18 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-181500-
/O.UPG.KFFC.FW.A.0024.101018T1700Z-101018T2300Z/
/O.NEW.KFFC.FW.W.0033.101018T1700Z-101018T2300Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
250 AM EDT MON OCT 18 2010

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
EDT THIS EVENING FOR NORTH AND CENTRAL GEORGIA DUE TO LOW 
RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM EDT THIS EVENING. THIS REPLACES THE FIRE WEATHER WATCH...
WHICH IS NO LONGER IN EFFECT.

THIS WARNING INCLUDES THE CHATTAHOOCHEE AND OCONEE NATIONAL
FORESTS.

DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITIES
OF 20 TO 25 PERCENT AND WEST TO SOUTHWEST WINDS LESS THAN 10 MPH
TO CREATE DANGEROUS FIRE WEATHER CONDITIONS THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS.

PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER
YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME
CAUTION. ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING.

&&

$$
2 follow-up statements
353 
WWUS82 KFFC 181457
RFWFFC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1057 AM EDT MON OCT 18 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-182300-
/O.CON.KFFC.FW.W.0033.101018T1700Z-101018T2300Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
1057 AM EDT MON OCT 18 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING FOR NORTH AND CENTRAL GEORGIA DUE TO LOW RELATIVE
HUMIDITY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM EDT THIS EVENING FOR NORTH AND CENTRAL GEORGIA DUE TO LOW
RELATIVE HUMIDITY.

THIS WARNING INCLUDES THE CHATTAHOOCHEE AND OCONEE NATIONAL
FORESTS.

DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH LOW RELATIVE
HUMIDITY OF 20 TO 25 PERCENT AND WEST WINDS AROUND 10 MPH TO
CREATE DANGEROUS FIRE WEATHER CONDITIONS THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS.

PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER
YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME
CAUTION. ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING.

&&


$$
514 
WWUS82 KFFC 182231
RFWFFC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
631 PM EDT MON OCT 18 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-182330-
/O.CAN.KFFC.FW.W.0033.000000T0000Z-101018T2300Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
630 PM EDT MON OCT 18 2010

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS CANCELLED THE
RED FLAG WARNING.

CONDITIONS HAVE IMPROVED ACROSS THE AREA.
  
$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this red flag warning went out at Oct 18, 1:32 AM EDT, 1 hour 18 minutes earlier.

Area forecast discussion, Oct 18, 1:32 AM EDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
132 AM EDT MON OCT 18 2010

.UPDATE...
/ISSUED 950 PM EDT SUN 17 OCT 2010/
HIGH CLOUDS ASSOCIATED WITH WEAK SHORT WAVE IN TEXAS EMBEDDED
WITHIN OVERALL ZONAL FLOW SPREADING ACROSS THE MID-SOUTH AND INTO
GA. MODELS SHOW THIS BATCH OF HIGH LEVEL MOISTURE SKIRTING ACROSS
MUCH OF THE CWA TONIGHT AND EARLY MON BEFORE MOVING EAST. HAVE
MODIFIED CLOUD GRIDS TO BETTER ACCOMMODATE THIS. OTHERWISE...NO
CHANGES PLANNED AT THIS TIME. CLOUDS WILL BE TOO THIN TO AFFECT
MIN TEMPS. CONDITIONS...LOW RHS...LOOK FAVORABLE FOR ANOTHER RED
FLAG EVENT MON...BUT WILL LEAVE THAT DECISION FOR THE NEXT SHIFT.

19

&&

.SHORT TERM /TODAY THROUGH WEDNESDAY/...
/ISSUED 330 PM EDT SUN 17 OCT 2010/
A DRY AIRMASS CURRENTLY ACROSS THE AREA WILL CONTINUE INTO TUESDAY
BUT START TO MOISTEN TUESDAY AND CONTINUE TO MOISTEN TUESDAY NIGHT.
WEAK SURFACE HIGH PRESSURE ACROSS THE AREA WILL MOVE INTO THE
WESTERN ATLANTIC MONDAY AS A SLOW MOVING COLD FRONT MOVES TO THE TN
VALLEY THEN TO N GA LATE TUESDAY/TUESDAY NIGHT. MOISTURE AND UPPER
DYNAMICS WILL LAG THE FRONT UNTIL LATER TUESDAY NIGHT WHEN THE MAIN
SHORT WAVE APPROACHES. GFS/NAM HANDLING THE SHORT WAVE FORECAST
DIFFERENTLY WITH THE NAM INDICATING 2 WAVES AND THE GFS JUST 1 MAIN
WAVE AND FASTER WITH THAT WAVE. BEST CHANCES FOR SHOWERS WILL BE
TUESDAY NIGHT ACROSS N GA. THE AIRMASS IS FORECAST TO BE TOO STABLE
FOR THUNDERSTORMS AT LEAST FOR NOW.

FORECAST LOW TEMPERATURES RUNNING NEAR TO ABOUT 8 DEGREES BELOW
NORMAL TONIGHT AND AROUND NORMAL MONDAY NIGHT. FORECAST HIGH
TEMPERATURES RUNNING 5 TO 10 DEGREES ABOVE NORMAL MONDAY AND TUESDAY.

OVERALL CONFIDENCE IS HIGH.

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
/ISSUED 330 PM EDT SUN 17 OCT 2010/
THE COLD FRONT SHOULD BE MOVING ACROSS MAINLY THE CENTRAL GA AREA ON
WEDNESDAY WITH SMALL CHANCES FOR SHOWERS. CONDITIONS ARE EXPECTED TO
BE DRY FOR THURSDAY AND FRIDAY AS HIGH PRESSURE MOVES TO THE AREA.
THE SURFACE AND UPPER RIDGES MOVE SLOWLY ACROSS THE AREA SATURDAY
WITH ONLY SOME INCREASE OF MOISTURE. GFS AND EUROPEAN MODELS SIMILAR
KEEPING THE MAIN MOISTURE AXIS WELL N AND W OF THE AREA ON SUNDAY
DUE TO THE SURFACE RIDGE AND HIGH PRESSURE ALOFT.

33

&&

.AVIATION...
06Z TAF...
VFR CONDITIONS EXPECTED THROUGH THE TAF PERIOD...WITH FEW-SCT HIGH
CLOUDS POSSIBLE AND UNRESTRICTED VSBYS. WEST WINDS WILL CONTINUE
WITH 4-6KTS IN THE MORNING...BECOMING 7-8KTS IN THE
AFTERNOON...THEN NEARLY CALM OVERNIGHT.

//ATL CONFIDENCE...06Z UPDATE...
HIGH IN ALL ELEMENTS.

31

&&

.FIRE WEATHER...
/ISSUED 330 PM EDT SUN 17 OCT 2010/
THE FIRE WEATHER WATCH HAS BEEN CONTINUED FOR MONDAY AFTERNOON DUE
TO UNCERTAINTY OF RH DURATIONS ACROSS THE AREA. SOME AREAS MAY GET
4-5 HOUR DURATIONS OF RH 25 PERCENT OR LESS AND MANY OTHERS MAY
NOT.

ENOUGH MOISTURE RETURNS FOR TUESDAY THAT MANY RH'S SHOULD STAY ABOVE
25 PERCENT. THE EXCEPTION WILL BE THE SAVANNAH RIVER VALLEY AREA OF
E GA WHERE SHORT DURATIONS BELOW 25 PERCENT CAN BE EXPECTED WITH
ISOLATED 4-5 HOUR DURATIONS POSSIBLE. NO FIRE WEATHER WATCH WILL BE
ISSUED AT THIS TIME.

20 FOOT WINDS OF LESS THAN 10 MPH CAN BE EXPECTED BOTH DAYS.

33

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          80  49  82  55  79 /   0   0   0  20  20
ATLANTA         80  54  81  59  78 /   0   0   0  20  20
BLAIRSVILLE     77  45  75  49  70 /   0   0   5  30  20
CARTERSVILLE    80  42  81  51  76 /   0   0   0  30  20
COLUMBUS        82  52  83  57  82 /   0   0   0   5  20
GAINESVILLE     79  51  79  56  74 /   0   0   0  20  20
MACON           81  47  82  52  83 /   0   0   0   5  20
ROME            81  42  82  51  76 /   0   0   0  30  20
PEACHTREE CITY  80  43  82  52  79 /   0   0   0  10  20
VIDALIA         82  54  83  57  81 /   0   0   0   5  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM 1 PM EDT THIS AFTERNOON THROUGH THIS
EVENING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...
BARTOW...BIBB...BLECKLEY...BUTTS...CARROLL...CATOOSA...
CHATTAHOOCHEE...CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...
COWETA...CRAWFORD...CRISP...DADE...DAWSON...DEKALB...DODGE...
DOOLY...DOUGLAS...EMANUEL...FANNIN...FAYETTE...FLOYD...FORSYTH...
GILMER...GLASCOCK...GORDON...GREENE...GWINNETT...HALL...
HANCOCK...HARALSON...HARRIS...HEARD...HENRY...HOUSTON...
JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...LAMAR...
LAURENS...LUMPKIN...MACON...MADISON...MARION...MERIWETHER...
MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE...NEWTON...
NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...
PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY...
SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN...
TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WHITE...WHITFIELD...WILCOX...
WILKES...WILKINSON.

&&

33/19/31
Hazardous weather outlook, Oct 17, 7:23 PM EDT, 7 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
723 PM EDT SUN OCT 17 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-181000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
723 PM EDT SUN OCT 17 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SYNOPSIS...
HIGH PRESSURE CENTERED OVER THE SOUTHEASTERN U.S. WILL CONTINUE
TO PRODUCE A DRY AND STABLE AIRMASS OVER NORTH AND CENTRAL
GEORGIA TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE AGAIN ON MONDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

Nearby

Red Flag Warnings in Georgia, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.